# SDR HNAA0700222

- Difficulty date: July 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Angle
- Part number: 85321086S059
- Condition: Corroded
- Location: Lav Serv Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE PANEL DOOR ANGLE FOUND HEAVY CORRODED.  REPLACED SERVICE DOOR AS PER SRM 51-40-00.
